MathSciNet Relay Station
MathSciNet bibliographic data
MR1991035 60K35
Jung, Paul Extremal reversible measures for the exclusion process. J. Statist. Phys. 112 (2003), no. 1-2, 165–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement